# SDR SWAA2023032004044

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,434 hours, 31,459 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM 986.5 LBL 46.5 WL 208 AT AFT GALLEY AREA 2023-127571<[01] TOOL USED PN NORTEC 600D SN 220272712 DUE DATE 17-DEC-23;[02] TOOL USED: FLAPSPEED; PN: FPK-PRO-104; SN: PRO-3448; DUE DATE: 27-JUN-23;[03] PERFORMED PERMANENT REPAIR AT FLOOR BEAM BS 986.5 UPPER FLANGE BTW LBL 35 TO LBL 47 WL 208. AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6. REPAIR 6. ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFF BELOW.;[04] PERFORMED PERMANENT REPAIR AT FLOOR BEAM BS 986.5 UPPER FLANGE BTW LBL 35 TO LBL 47 WL 208. AT AFT GALLEY AREA. IAW B737-700 SRM 53-70-51-2R-6. REPAIR 6. ALTERNATIVE 4. SEE INDIVIDUAL SIGN OFF BELOW... RII ITEM
